Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE someone tell me what to do Maxime

Posted by ed_uk on October 9, 2005, at 15:47:59

In reply to PLEASE someone tell me what to do, posted by Maxime on October 9, 2005, at 14:24:34

Hi M,

You can combine sulpiride with Parnate if you like.

Sulpiride tends to cause lactation though. Abilify might be a better AP to try. Hyperprolactinemia is much less likely with Abilify.

It's great that your pdoc is willing to get hold of drugs from other countries. There are many drugs you could try.

Love

~ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:564891
URL: http://www.dr-bob.org/babble/20051003/msgs/564914.html